# SDR SWIA200211397

- Difficulty date: September 24, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 8,456 hours, 8,012 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 718.0 RT PYLON FITTING ANGLE CRACKED.  FOUND DURING C CHECK INSPECTION.  NEW TIE ANGLE FIT AND INSTALLED IAW SRM 51-40-11, 51-42-06 AND 51-42-21.
